# SDR SIMA20150730009

- Difficulty date: July 30, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 29,090 hours, 20,917 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 280.00 IS CRACKED, APPROX 1" ON UPPER FLANGE, OTBD OF RBL 9.00.  COMPLETED INSTALLATION OF RT FS 280.00 CROSSBEAM IAW SRM 51-42-21.
